# SDR QXEA950130

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 6038441
- Condition: Inop
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - THE TWO FORWARD RED FLOOR PROXIMITY LIGHT ARE INO.  REPLACED POWER SUPPLY AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
